# SDR SIMA20140517009

- Difficulty date: May 17, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 24,117 hours, 20,069 cycles
- System (JASC): 5751 · Ailerons
- Part: Support
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON TORQUE TUBE SUPPORT CORRODED AROUND FASTENER.  BLEND AREA ON RT AILERON TORQUE TUBE SUPPORT ACCEPTED AS IS IAW ERS-EM-5300-485.  SEE WIP & TASK ENTRIES FOR DETAILS.
